# SDR FDEA201606011775

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 47, Y0 - Y450, UNDER FLOOR ONE EACH WEB CRACKED.  REPAIRED WEB IAW SRM 53-15-15, FIG 201.  THIS REPAIR WAS CATEGORY B AND IT MUST BE INSPECTED AT DEFINED INTERVALS IAW SRI 53-15-15-2-001-00.  INSPECTION THRESHOLD FROM REPAIR EMBODIMENT OF 24000FC, SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC.  MAJOR REPAIR IAW GMM 6-2-100.
